# SDR SWIA201024371

- Difficulty date: March 29, 2010
- Submitted: June 13, 2010
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 28,477 hours, 26,087 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 BULKHEAD CRACKED AT PARKING BRAKE CABLE RUN.  (C CHECK)  REPAIRED PER REO.
